Benutzer: Gast  Login
Dokumenttyp:
Buchbeitrag 
Autor(en):
Mai, J.-F.; Scherer, M.; Shenkman, N. 
Kooperation:
Titel:
An analytical characterization of the exchangeable wide-sense geometric law 
Abstract:
The exchangeable d-variate wide-sense geometric law is uniquely characterized by (d+1)-monotone sequences of parameters in [Mai, Scherer and Shenkman (2012)]. The proof of sufficiency in [Mai, Scherer and Shenkman (2012)] requires a probabilistic model. We provide an alternative, purely analytical proof of sufficiency of the (d+1)-monotonicity of a sequence to define admissible parameters of a d-variate wide-sense geometric law. 
Seitenangaben Beitrag:
Buchtitel:
Advances in Intelligent Systems and Computing 
Band / Teilband / Volume:
190 
Intellectual Contribution:
Contribution to Practice 
Verlag / Institution:
Springer Verlag 
Jahr:
2012 
Seiten/Umfang:
331-340 
Reviewed:
ja 
Sprache:
en 
TUM Einrichtung:
Lehrstuhl für Finanzmathematik 
Format:
Text 
Key publication:
Nein 
Peer reviewed:
ja 
International:
Ja 
Book review:
Nein 
commissioned:
not commissioned 
Kategorie:
textbook